MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-022-35-4013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 02-022-45-4050 - truliant tib fit tray cem sz 4f / 5t (b)(6).02-022-45-4050 - truliant tib fit tray cem sz 4f / 5t (b)(6).Unknown which is right or left.02-020-11-0340 - truliant ps cem fem ps cem right sz 4 (b)(6).02-020-11-0240 - truliant ps cem fem ps cem left sz 4 (b)(6).Unknown which is right or left.200-07-35 - advanced patella 35mm 3 peg implant (b)(6).200-07-35 - advanced patella 35mm 3 peg implant (b)(6).Unknown which is right or left.521-78-32 - threaded pin size 3.0 collarless 2pk (b)(6).H7: z-0023-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2017.The patient complained of pain and had a recalled poly and was revised on (b)(6) 2023.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b5, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported was likely due to instability, prosthesis wear, and inclusion of the polyethylene implants in the packaging recall.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Prosthesis wear of the polyethylene components could not be confirmed from the provided information.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, the patient had an initial left tka.The patient complained of pain and had a recalled poly and was revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17808280
Report Number1038671-2023-02343
Device Sequence Number15135291
Product Code JWH
UDI-Device Identifier10885862304476
UDI-Public10885862304476
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Catalogue Number02-022-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale